Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On Glynase. Prescribed Glimestar M1. Sugar normal? Should take Glynase MF or GlimestarM1?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I am a 56 year old guy and i am on dosage of Glynase MF. Also my doctor has adviced me to take Glimestar M1 but my experienced family doctor advised me that Glynase MF is lighter than Glimestar M1 and has less side effects too.
Please advise me in this situation, what do you suggest. My Sugar reports were normal as per last check up. So i expect these answers from your side-:
1) Should i take Glynase MF or GlimestarM1?
2) As i am experiencing gradual downfall in my health too, should i take B complex energy tablet along with diabetes control tablets.
3) Along with Glynase MF, I am also taking Ayurvedic tablet named " Madhunashini". So what is your suggestion on this that should i take both Alopathic and Ayurvedic treatment together or I should stop Ayurvedic one.
4) What diet plan i should take care and proceed in future to experience energy and good health in future in surrounding diabetic situation.

Kindly guide.

Thanks and Regards
Posted Wed, 9 Oct 2013 in Diabetes
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Glimestar M1,Take B complex,Life style modificatio

Detailed Answer:
Hi XXXXX, thanks for using XXXXXXX
I went through your query and understand your concern.

1)Glynase MF or GlimestarM1?
In both metformin is 500mg only. So the difference comes in other content. I usually prefer glimepiride (as it has additional good properties like quick acting, long lasting and reduce development of complications and with Glipizide we needs constant monitoring of our organ function). So better to take Glimestar M1 .

2) experiencing gradual downfall in health. B complex energy tablet required or not?
Yes. It is required. This should contain B6, B12 specifically.

3. Madhunashini
Its an Ayurveda preparation and all Ayurveda preparations are claimed to be safer. There is no well organized study with it to comment. But I went through some literature and here it is considered safe. Since I don't use it I can't comment on its effect. I usually don't advice Ayurveda medicines to my patients.

4. What diet plan
Eat low glycemic food with only required calorie divided through out the day.
Avoid all roots and tubers. Have more of green leafy vegetables. Reduce sugar, oil, honey, fruits like mango and XXXXXXX fruit. Do regular 30 minutes out door exercises like swimming, jogging, cycling and aerobics. These will help you.

I hope this information has been both informative and helpful for you. Feel free to ask if any related query and I will be glad to answer them.

If you like my answers kindly rate it, and write a review as well.
Wish your husband faster recovery and good health.

Above answer was peer-reviewed by
Follow-up: On Glynase. Prescribed Glimestar M1. Sugar normal? Should take Glynase MF or GlimestarM1? 28 minutes later
Thanks for your reply Mr. Lohit
I have some additional queries related to my health associated with diabetes only.

1) Currently I am taking Glynase MF, As a result of which my sugar is under control and report comes normal BUT sometimes i feel pain in my both hands and legs, I feel shaky and feel some vibrations in body.

2) Due to my strict diet plan of avoiding sugar containing sweet food like tea, milk, rice etc.. I some times feel weakness in my body and vibrations in my body. I think it is happening due to low sugar in body but in safe range.

But as i eat some biscuits or some sweet thing i feel good in such situations.

3) As i have sitting job, what do you suggest in terms of fruits and healthy diet which i should take.

Kindly provide me suitable advice to control diabetes in future.
Thanks and Regards
Answered by Dr. Lohit K 22 minutes later
Brief Answer:
Due to hypoglycemia.Have sugar during hypoglycemia

Detailed Answer:
Hi thanks for writing back.

1. You can continue the same drug if you are finding it good. But follow your doctor advice and regular followup with investigations.

2. Feeling uneasiness, weakness and vibrations and feeling good after having some food suggest hypoglycemia. So you can try Glimestar M1 which has relatively very low hypoglycemic side effect. Or else you need to adjust your diet in spacing the food intake at right time and at multiple times. Keep chocolates with you and in emergency take one chocolate.

3. Pain in hands and legs and feeling vibration may be diabetic complication or other cause. Have multivitamins tablet and nutritious diet. If pain persists get done lipid profile, nerve conduction test and get examined by your doctor to find any other cause. You can take neuroprotective like pregabalin.

4. Eat low glycemic food with only required calorie. Avoid all roots and tubers. Have more of green leafy vegetables. Fruits: you can have XXXXXXX custard XXXXXXX orange, sapota. Reduce sugar, oil, honey,dry fruits, mango and XXXXXXX fruit.

Hope these measures helps you. Feel free to clarify your queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor